Title

Identities for the Hankel transform and their applications

Document Type

Article

Publication Date

6-1-2009

Abstract

In the present paper the authors show that iterations of the Hankel transform with K -transform is a constant multiple of the Widder transform. Using these iteration identities, several Parseval-Goldstein type theorems for these transforms are given. By making use of these results a number of new Goldstein type exchange identities are obtained for these and the Laplace transform. The identities proven in this paper are shown to give rise to useful corollaries for evaluating infinite integrals of special functions. Some examples are also given as illustration of the results presented here. © 2008 Elsevier Inc. All rights reserved. ν

Publication Name

Journal of Mathematical Analysis and Applications

Volume Number

354

First Page

165

Last Page

176

Issue Number

1

DOI

10.1016/j.jmaa.2008.12.050

This document is currently not available here.

Share

COinS